# SDR 99ZZZX3377

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Part number: M142AA8A
- Condition: Failed
- Location: Nr 2 Hyd Pump
- Stage of operation: IN
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON MAINTENANCE.  PRE-INPUT WASH COMPLETED FUNCTIONS ON FLYING CONTROLS WITH 1-3 AND 2-3 REVERSABLE MOTOR PUMPS RUNNING.  GROUND CREW REPORTED SMOKE SPARKS AND FLAMES IN THE RT MLG BAY.  ACFT SYSTEMS WERE IMMEDIATELY SHUT DOWN.  ON INSP, THE WIRING TO THE NR 2 AUX PUMP HAD BURNED THROUGH AT THE HYD PUMP PLUG.  THE CIRCUIT BREAKERS TO THE HYD PUMP WERE PULLED.  THEY HAD NOT TRIPPED WITH THE CABLE DAMAGE.  CONTINENTAL A/L, HOUSTON ARE CARRYING OUT AN INVESTIGATION ON THE CABLE LOOM.
